# SDR 2003FA0000658

- Difficulty date: June 25, 2003
- Submitted: June 25, 2003
- Operation: General aviation
- Aircraft: N2083F
- Make and model: Cessna 172R
- Aircraft serial: 17280671
- Engine: Lyc IO360A1A
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Cable
- Part number: 161102127
- Condition: Broken
- Location: Pilot Seat
- Part time: 410 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT SEAT WOULD NOT MOVE FORWARD OR AFT WHEN MOVING SEAT LOCK CONTROL. INSPECTION FOUND OUTBOARD PIN NOT DISENGANGING FROM SEAT RAIL. FURTHER DISASSEMBLY FOUND THE CABLE BROKEN INTERNALLY JUST ABOVE PIN RETURN SPRING. (PREVIOUS MDR DATED 6/25/03 SHOWED INCORRECT P/N OF MC194-24)
